Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Eye exams and chemo

Premium Questions

doctor1 MD

Hi for the past 10 months my 4 year old daughter has been complaining on and off of mild eye pain ... of pain. She is also undergoing chemo for all leukemia ...

doctor1 MD

My mother 77yoa had cataract surgery and is bleeding inside eye also swollen. They gave her chemo shot for it. Is there another treatment available in Alabama where she lives? ...

doctor1 MD

oncologist is doing one cycle of chemotherapy plus targeted therapy. Already first dose of chemo has been ... low food intake I am very much worried whether her body will tolerate next chemo dose or not. Her age ...

doctor1 MD

im on pain meds for cancer is there any risks using both?

doctor1 MD

I am on Xeloda, 1500mg 2X daily, two weeks on one off. Colon cancer , 10cm colectomy at the sigmoid colon , two 26 week chemo treatments. I have had at irregular times severe abdominal pain . Trips ...

Public Forum Discussions

doctor1 MD

Have NMO. Currently taking chemo. Had lost sight in left eye than in right. Right eye had improved for a while but just 2 days ago both eyes seemed to have some activity and now the right eye has gone to black ...

doctor1 MD

Does chemo cause left side of face and eye to twicthes? I a 52 and have put on weigth. Now am at 161lbs and have adenocarcinoma of the left lung. Using taxol and carboplentin along with zofran ...

doctor1 MD

after kemo for breast cancer they dr gave me steroids. my eyes (and nose and mouth) dried out and now my vision is bad. The eye dr told me that I was legally blind in my left eye. But when I put ...

doctor1 MD

recent symptoms just narrowed to malignant melanoma (stage4) inside lung.....refusing chemo since .......lost R Ege to malignant mel inside eye back in 2004...was thinking there might be somepositive online ...

doctor1 MD

I have recently had my last chemo treatment but my symptoms started when my treatments began ... runny nose, watery eyes and a mild case of diarrhea. My PC has suggested that I see a ear, nose, throat ...

doctor1 MD

My husband in about 1/2 way through his chemo teatment for Lymphoma and I have notice a broken blood vessel in the bottom right had side nearset the nose on his left eye is this something to do ...

doctor1 MD

I finished chemotherapy 6 months ago. Yesterday I had a red blood dot in my left eye in the white area. Today it is less bright but has spread. My eye feels full and dry. Should I be concerned? Its ...

doctor1 MD

my husband is taking pacerone and batteling dry eyes , photosensetivity... He has pancreatic cancer . He has been through whipple surgery, chemo , radiation, and more chemo, which they had to stop due ...

doctor1 MD

...and chemo would not prolong my life...I do not have good insurance,so have been seeing my GP,who is helping ... no yellowing of eyes or skin...but my pain seems to be increasing....Is there anything new or hopeful ...

doctor1 MD

My son has been off chemo for about 1YEAR. He has developed neuropathy from one of the chemo ... to his eye, nose, lips, teeth, butt , and he has a hard time spitting out words. It takes him awhile ...

Mobile Questions and Answers

doctor1 MD

Hello You should give balanced diet rich in protein with plenty of fluid.Vitamins and mineral especially vitamin C,B12.Fruits and vegetables. Hope this helps.

doctor1 MD

Hi It may be because of damage to vein from the chemo. Try pain killers like ibuprofen and naproxen. It should improve after a few days after chemo is done. Stay in contact with your physician. DR Vaishalee

doctor1 MD

She should be treated with surgery, chemo and radiotherapy according to stage of the disease. Try to get this treatment in TATA cancer center, mumbai.